Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at May 11, 2016, 10:01 PM CDT for Perry County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 10:01 PM CDT (03:01 UTC)
- Expired
- May 11, 2016, 10:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Perry County, IL
The radar
The Paducah radar (KPAH), 120 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:10 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
| May 11, 6:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
189
WUUS53 KPAH 120301
SVRPAH
ILC145-120330-
/O.NEW.KPAH.SV.W.0099.160512T0301Z-160512T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1001 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT
* AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLISVILLE...
OR 8 MILES SOUTHWEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE AND ST. JOHNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3806 8919 3795 8935 3796 8956 3799 8959
3821 8939
TIME...MOT...LOC 0301Z 226DEG 25KT 3799 8950
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
189
WWUS53 KPAH 120313
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1013 PM CDT WED MAY 11 2016
ILC145-120330-
/O.CON.KPAH.SV.W.0099.000000T0000Z-160512T0330Z/
PERRY IL-
1013 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL PERRY COUNTY...
AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINCKNEYVILLE...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PINCKNEYVILLE AND ST. JOHNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3806 8919 3799 8937 3801 8948 3804 8953
3821 8939
TIME...MOT...LOC 0312Z 226DEG 25KT 3805 8943
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:10 PM CDT, 8 hours 51 minutes earlier.
Area forecast discussion, May 11, 1:10 PM CDT, 8 hours 51 minutes before
Area Forecast Discussion National Weather Service Paducah KY 110 PM CDT WED MAY 11 2016 .SHORT TERM...(This evening through Friday night) Issued at 108 PM CDT Wed May 11 2016 The old boundary left over from last night's convection runs from near KMVN to just south of KOWB and is likely to be a focus for thunderstorm development. Meanwhile, a line of thunderstorms moving into the KSTL metro area will push eastward into northern portions of southern Illinois and eventually intersect the old boundary. A severe thunderstorm watch has been issued until 00Z for our northern 8 counties of southern Illinois. The flow aloft is rather weak, so individual storms should be pulsy, but the amount of instability available may allow them to briefly reach severe levels with damaging winds and large hail possible. However, the line moving out of KSTL may develop a cold pool, which could lead to a larger-scale damaging wind threat in the Watch area. After sunset, loss of diurnal fuel and warm sector lifting north, should see more widely scattered/less amplified cells...at least until late tonight-early tmrw, when cold front makes approach. Pinwheel jet energy will interact during daytime hours tmrw, and reinitiate storm/svr chances, slgt risk shifting eastward across remainder of fa. Cold fropa occurs tmrw evening, and convection chances end with it. Thu night thru Fri then looking cooler/drier per post frontal airmass. Warm/soupy before. Troffing Ohio valley long wave will bring a smallish chance of pcpn in again Friday night, as another piece of energy rounds base of trof. While instability parameters and moisture are lacking, nw flow/upper pva inducement may lead to a clap of thunder or at least its mention in forecast per collab pic. .LONG TERM...(Saturday through Wednesday) Issued at 1256 PM CDT Wed May 11 2016 Long term pattern transition will bring some changes to the extended. Surface High pressure under nwlys aloft yield a still cooler/drier Saturday. But long range modeling of height falls out west, combined with transitioning Great Lakes Low (pattern change), mean upper flow will be backing and becoming increasingly active with time for Mid Ms Valley. We'll see pops enter forecast southwest to northeast by Sunday, though we'll lay off thunder mention til better/deeper destabilization occurs Sunday night into Monday. Monday-Wednesday then looks like an active/wet pattern, as mean southwest U.S. trof shoots pieces of energy across southern Plains and lower to mid Ms valley with time. Pops ramp up to high chance or likely cats thru this period with several periods of showers/storms and potentially decent QPF setting up in addition to strong/possibly svr storm chances. && .AVIATION... Issued at 1256 PM CDT Wed May 11 2016 Conditional forecast of Thunderstorms is best at KEVV and KOWB, but not so much so farther west. A cold front will approach the area near the end of the forecast, and there is a fairly strong signal for IFR/LIFR ceilings to develop ahead of it, possibly with some fog as well. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, May 11, 3:40 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 340 PM CDT WED MAY 11 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 340 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A CLUSTER OF THUNDERSTORMS WILL PUSH EASTWARD ALONG THE I-64 CORRIDOR OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA THIS AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...TORRENTIAL RAINS...AND EVEN ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE STORMS. OTHER STRONG TO SEVERE STORMS MAY MOVE EASTWARD INTO SOUTHEAST MISSOURI AND THE REMAINDER OF SOUTHERN ILLINOIS LATE THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THIS ACTIVITY. MORE THUNDERSTORMS ARE EXPECTED TO MOVE EASTWARD INTO THE REGION LATER TONIGHT. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT...BUT LOCALLY HEAVY RAINFALL MAY CREATE SOME FLOODING ISSUES...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINS LAST NIGHT AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THURSDAY. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE PRIMARILY OVER WEST KENTUCKY IN THE AFTERNOON. LOCALIZED HEAVY RAINFALL AND FLOODING ISSUES WILL ALSO BE POSSIBLE. A SMALL CHANCE OF THUNDERSTORMS IS FORECAST MAINLY ACROSS THE NORTHERN HALF OF THE REGION FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. A CHANCE OF THUNDERSTORMS RETURNS TO THE REGION SUNDAY NIGHT THROUGH TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED TO THE NORTH OF A PINCKNEYVILLE ILLINOIS TO ROCKPORT INDIANA LINE THIS AFTERNOON. ACTIVATION CANNOT BE RULED OUT FARTHER SOUTH THROUGH SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI LATE THIS AFTERNOON AND THIS EVENING. DRS
In the hours before
Local storm report, May 11, 8:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 S MULKEYTOWN 37.96N 89.11W
05/11/2016 E1.75 INCH FRANKLIN IL TRAINED SPOTTER
1.5 TO 1.75 INCHES OF RAIN IN 30 MINUTES.
&&
RSTSpecial weather statement, May 11, 9:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 901 PM CDT WED MAY 11 2016 ILZ085-086-089-090-120230- POPE IL-WILLIAMSON IL-JOHNSON IL-SALINE IL- 901 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POPE...SOUTHWESTERN SALINE...SOUTHEASTERN WILLIAMSON AND NORTHERN JOHNSON COUNTIES UNTIL 930 PM CDT... AT 900 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GOREVILLE...OR 11 MILES NORTHWEST OF VIENNA...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARION...GOREVILLE...CREAL SPRINGS...LAKE OF EGYPT AREA...STONEFORT AND NEW BURNSIDE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS. LAT...LON 3760 8860 3746 8893 3760 8905 3776 8873 TIME...MOT...LOC 0200Z 239DEG 49KT 3755 8900
Special weather statement, May 11, 9:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
926 PM CDT WED MAY 11 2016
KYZ010-011-013-120300-
CRITTENDEN KY-CALDWELL KY-LYON KY-
926 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...NORTH
CENTRAL LYON AND CENTRAL CRITTENDEN COUNTIES UNTIL 1000 PM CDT...
AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MARION...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMERSVILLE...CRESWELL...FREDONIA AND FRYER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN KENTUCKY.
LAT...LON 3709 8813 3723 8817 3741 8791 3740 8790
3742 8785 3738 8786 3739 8782 3737 8781
3736 8783 3735 8781 3734 8784 3732 8785
3730 8782 3732 8782 3732 8780 3730 8781
3726 8779 3724 8780 3722 8778
TIME...MOT...LOC 0225Z 239DEG 48KT 3722 8807Special weather statement, May 11, 9:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
929 PM CDT WED MAY 11 2016
ILZ086-090-120300-
POPE IL-SALINE IL-
929 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POPE AND
SOUTHEASTERN SALINE COUNTIES UNTIL 1000 PM CDT...
AT 928 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARRIERS MILLS...OR 11 MILES SOUTH OF HARRISBURG...MOVING NORTHEAST AT
25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN POPE
AND SOUTHEASTERN SALINE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.
LAT...LON 3761 8837 3760 8838 3760 8841 3759 8841
3752 8863 3761 8869 3775 8846
TIME...MOT...LOC 0228Z 243DEG 22KT 3759 8863Special weather statement, May 11, 9:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT WED MAY 11 2016
ILZ080-120315-
PERRY IL-
937 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY UNTIL 1015 PM CDT...
AT 937 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PERCY...OR 10 MILES WEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PINCKNEYVILLE...WILLISVILLE AND CUTLER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR SOUTH CENTRAL ILLINOIS.
LAT...LON 3821 8930 3806 8920 3796 8959 3812 8959
3822 8942 3822 8936
TIME...MOT...LOC 0237Z 243DEG 21KT 3802 8956Special weather statement, May 11, 9:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT WED MAY 11 2016
ILZ080-084-120345-
PERRY IL-JACKSON IL-
952 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON AND CENTRAL
PERRY COUNTIES UNTIL 1045 PM CDT...
AT 952 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AVA...OR 13 MILES SOUTHWEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE...AVA...CAMPBELL HILL AND ST. JOHNS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.
LAT...LON 3806 8918 3787 8953 3794 8961 3796 8959
3821 8942
TIME...MOT...LOC 0252Z 223DEG 24KT 3793 8954The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:03 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 27 min |
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 24 min |
| May 11, 7:18 PM CDT | Flash Flood Warning | PAH | Franklin, Hamilton, Saline, Williamson | 3 hr |
| May 11, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Union | 42 min |
| May 11, 7:29 PM CDT | Special Weather Statement | PAH | Franklin, Gallatin, Hardin, Johnson, Saline, Williamson | 61 min |
| May 11, 7:31 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 29 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 37 min |
| May 11, 7:51 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 39 min |
| May 11, 8:20 PM CDT | Flash Flood Warning | PAH | Hardin, Johnson, Pope | 3 hr |
| May 11, 8:32 PM CDT | Special Weather Statement | PAH | Johnson | 28 min |
| May 11, 9:01 PM CDT | Special Weather Statement | PAH | Williamson | 29 min |
| May 11, 9:29 PM CDT | Special Weather Statement | PAH | Saline | 31 min |
| May 11, 9:37 PM CDT | Special Weather Statement | PAH | Perry | 38 min |
| May 11, 9:52 PM CDT | Special Weather Statement | PAH | Perry | 53 min |
| May 11, 10:29 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 31 min |
| May 11, 10:46 PM CDT | Special Weather Statement | PAH | Hamilton | 44 min |
| May 11, 10:48 PM CDT | Special Weather Statement | PAH | White | 27 min |
| May 11, 10:51 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
| May 11, 10:59 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry, Williamson | 31 min |
| May 11, 11:19 PM CDT | Flash Flood Warning | PAH | Jackson | 3 hr |
| May 11, 11:33 PM CDT | Flash Flood Warning | PAH | White | 3 hr |
| May 11, 11:36 PM CDT | Special Weather Statement | PAH | White | 24 min |
| May 12, 9:10 AM CDT | Areal Flood Advisory | PAH | Alexander, Franklin, Jackson, Jefferson, Johnson, Massac and 4 more | 3 hr |
| May 12, 9:53 AM CDT | Flash Flood Watch | PAH | Gallatin, Hardin, Saline | 6 hr |
| May 12, 12:12 PM CDT | Areal Flood Advisory | PAH | Hardin, Pope | 2 hr |
| May 12, 12:23 PM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 5 days |
| May 12, 12:27 PM CDT | River Flood Warning | PAH | Jackson | 8 days |
| May 12, 12:51 PM CDT | Areal Flood Advisory | PAH | Gallatin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.